# SDR HEEA954331

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Cracked
- Location: Freewheel
- Part time: 1,109 hours
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 1200 HOUR INSPECTION FOUND SPRAG RETAINER CRACKED AND WORN BEYOND LIMITS. REPLACED WITH SERVICEABLE CLUTCH ASSEMBLY.
